# SDR DALA2017012700664

- Difficulty date: January 24, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 948
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LONGERON 28L BS 948. BLENDED CORROSION IAW  SRM 53-00-00 AND FOUND TO BE OUT OF  LIMITS IAW  SRM 53-00-05.  REPAIRED IAW  SRM 53-00-05 REPAIR 3.
